Article citationsMore>>

H. Minc and L. Sathre, “Some Inequalities Involving ,” Proceedings of the Edinburgh Mathematical Society, Vol. 14, No. 65, 1964, pp. 41-46. doi:10.1017/S0013091500011214

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top